RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 359–370 (Mi tmf4272)  

This article is cited in 2 scientific papers (total in 2 papers)

Average Green's functions of Schrödinger equation with random potential

V. M. Chetverikov


Abstract: Equations are obtained for the one- and two-particle average Green's functions of a Schrödinger equation with random Gaussian potential. Path integrals are used, and this enables one to follow readily the analogy with the corresponding equations and diagrams in field theory.

Full text: PDF file (1020 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 843–850

Received: 30.10.1975

Citation: V. M. Chetverikov, “Average Green's functions of Schrödinger equation with random potential”, TMF, 28:3 (1976), 359–370; Theoret. and Math. Phys., 28:3 (1976), 843–850

Citation in format AMSBIB
\Bibitem{Che76}
\by V.~M.~Chetverikov
\paper Average Green's functions of Schr\"odinger equation with random potential
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 359--370
\mathnet{http://mi.mathnet.ru/tmf4272}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 843--850
\crossref{https://doi.org/10.1007/BF01029177}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4272
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Laskin, S. V. Peletminskii, V. I. Prikhod'ko, “Kinetic theory of systems in random fields”, Theoret. and Math. Phys., 34:2 (1978), 154–162  mathnet  crossref  mathscinet
    2. R. V. Bobrik, “Hierarchies of moment equations for the solution of the Schrödinger equation with random potential and their closure”, Theoret. and Math. Phys., 68:2 (1986), 841–847  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:202
    Full text:80
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019